# SDR 2006FA0001055

- Difficulty date: October 25, 2006
- Submitted: November 7, 2006
- Operation: General aviation
- Aircraft: N24352
- Make and model: Cessna 172R
- Aircraft serial: 17280835
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pressure Switch
- Part number: 83278
- Condition: Leaking
- Location: Engine Oil
- Part time: 2,618 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC WAS MAKING AN APPROACH AND HAD OIL SPLASH ON THE WINDSHIELD.  PILOT MADE A FULL STOP AND TAXIED BACK TO RAMP.  OIL PRESSURE AND TEMPERATURE STAYED IN THE GREEN.  UPON INVESTIGATION, FOUND THE CAUSE OF THE OIL LEAK TO BE THE (SENSOR-OIL PRESSURE (HOBBS-SWITCH) PN 83278 TO BE THE SOURCE OF THE LEAK.  THE SENSOR HAD FAILED INTERNALLY AND THE OIL WAS COMING FROM AROUND THE PRONGS INSIDE THE CONNECTOR AREA.  PROBABLE CAUSE-BAD DESIGN.  PREVENT REOCCURRENCES-UNKNOWN.  (K)
